# SDR AALA970371

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE AT STATION 600 IS CORRODED ON FORWARD SIDE FROM 26L TO STRINGER 25L.  REPLACED SHEAR TIE AT STATION 600, STRINGER 26L, TREATED AND PRIMED.  (M)
